# SDR UIEA201000231

- Difficulty date: October 10, 2010
- Submitted: October 11, 2010
- Operation: Air carrier
- Aircraft: N499MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29260
- Aircraft time: 44,430 hours, 7,712 cycles
- Engine: Ge CF680
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Cam
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK AND INSP IAW EO 4452A068, WEAR WAS FOUND IN THE MAIN DECK SIDE CARGO DOOR MIDSPAN LATCH CAM THAT IS OUTSIDE OF WEAR LIMITS IAW THE AMM 52-32-01-206. FWD MID SPAN LATCH CAM ID= 1.1740 , ALLOWED WEAR LIMITS IAW AMM IS 1.1240 (0.05).  AFT MID SPAN LATCH CAM ID= 1.1445 , ALLOWED WEAR LIMITS IAW AMM IS 1.1240 (0.02). ACFT SCHEDULE PREVENTED REPLACEMENT OR REPAIR IAW THE OHM 52-36-75, SO THIS EO ISSUES A TEMPORARY REPAIR WHICH IS FAA APPROVED IAW DER (DERT710167-SW) VIA FAA FORM 8110-3 DATED 10OCT2010. PART 1 OF THIS EO DOCUMENTS THE WEAR OF THE FWD CAM AND THE AFT CAM OUTSIDE OF WEAR LIMITS IAW AMM 52-32-01-206. THE WEAR AREA IS CLEANED UP AND PRIMED AS A TEMPORARY REPAIR. PART 2 OF THIS EO WILL INSPECT THE CAMS BEFORE EACH FLIGHT FOR ADDITIONAL WEAR AND TO VERIFY THAT NO ADDITIONAL DAMAGE HAS OCCURRED AND TO TOUCH UP ANY DAMAGE PRIMER. PART 3 OF THIS EO WILL REPLACE THE DAMAGE CAMS OR REPAIR THEM IAW THE OHM.
